# SDR SWAA2013111222256

- Difficulty date: October 31, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 6549509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK TRANSMISSION BRACKET CRACKED.  R & R BRACKET IAW SRM & DRAWING.
